Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Nov 30, 2008, 9:36 PM EST for Lowndes County, Georgia. It took effect at Dec 1, 2008, 7:34 AM EST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2008, 9:36 PM EST (02:36 UTC)
- In effect from
- Dec 1, 2008, 7:34 AM EST
- Expired
- Dec 7, 2008, 10:57 AM EST
- In force
- 6 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
County Lowndes County, GA
The river
Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1). The gauge peaked at 17.48 ft at Dec 3, 2008, 4:00 AM EST.
- Action stage
- 131 ft
- Minor stage
- 135 ft
- Moderate stage
- 142 ft
- Major stage
- 145 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KTAE 010236 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 936 PM EST SUN NOV 30 2008 ...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE COUNTY WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY ...MINOR FLOODING IS FORECAST... ...MINOR FLOODING IS FORECAST... ...WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES OCCURED THIS WEEKEND IN ASSOCIATION WITH A STRONG COLD FRONT. THIS RAINFALL WILL CAUSE A RISE IN THE LOCAL RIVERS EARLY THIS WORK WEEK...WITH SOME FLOODING OF LOW LYING AREAS POSSIBLE. SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC177-020236- /O.NEW.KTAE.FL.W.0047.081203T1800Z-081204T0600Z/ /DSNG1.1.ER.081203T1800Z.081203T1800Z.081204T0000Z.NO/ 936 PM EST SUN NOV 30 2008 THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY. * FROM WEDNESDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SUNDAY THE STAGE WAS 6.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG THE FLOODING BEGINS AT 10 FEET. $$ GAC185-020236- /O.NEW.KTAE.FL.W.0048.081203T1200Z-081206T0000Z/ /VDSG1.1.ER.081203T1200Z.081204T1200Z.081205T1800Z.NO/ 936 PM EST SUN NOV 30 2008 THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE WITHLACOOCHEE RIVER NEAR VALDOSTA. * FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SUNDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD $$
10 follow-up statements
000
WGUS82 KTAE 011235
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 AM EST MON DEC 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-021235-
/O.EXT.KTAE.FL.W.0048.081201T1234Z-081206T1200Z/
/VDSG1.1.ER.081201T0905Z.081202T0000Z.081206T0600Z.NO/
735 AM EST MON DEC 01 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 AM MONDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
WITHLACOOCHEE RIVER
VALDOSTA 13 13.4 MON 06 AM 14.2 13.7 14.2 13.8 12.6
$$000
WGUS82 KTAE 020312
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 PM EST MON DEC 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-030312-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081204T0600Z.000000T0000Z.NO/
1012 PM EST MON DEC 01 2008
THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM MONDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY THURSDAY
MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
WITHLACOOCHEE RIVER
VALDOSTA 13 14.5 MON 09 PM 14.8 14.9 14.6 13.6 M
$$000
WGUS82 KTAE 021527
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 AM EST TUE DEC 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-031527-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081204T0600Z.000000T0000Z.NO/
1027 AM EST TUE DEC 02 2008
THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM TUESDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY EARLY THURSDAY
MORNING THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
WITHLACOOCHEE RIVER
VALDOSTA 13 15.6 TUE 09 AM 16.7 17.0 16.8 16.3 15.8
$$000
WGUS82 KTAE 030207
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
907 PM EST TUE DEC 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-040207-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1800Z.000000T0000Z.NO/
907 PM EST TUE DEC 02 2008
THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THURSDAY
MORNING THEN BEGIN FALLING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
WITHLACOOCHEE RIVER
VALDOSTA 13 17.1 TUE 08 PM 17.5 17.3 16.8 15.9 M
$$000
WGUS82 KTAE 031456
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
956 AM EST WED DEC 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-041456-
/O.CON.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1800Z.000000T0000Z.NO/
956 AM EST WED DEC 03 2008
THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY AFTER MIDNIGHT
TOMORROW THEN BEGIN FALLING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
WITHLACOOCHEE RIVER
VALDOSTA 13 17.4 WED 09 AM 17.6 17.3 16.8 16.1 15.3
$$000
WGUS82 KTAE 040746
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 AM EST THU DEC 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-050746-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081208T0600Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081208T0000Z.NO/
246 AM EST THU DEC 04 2008
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 AM THURSDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
EVENING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
WITHLACOOCHEE RIVER
VALDOSTA 13 16.6 THU 02 AM 16.3 15.1 14.2 13.4 12.6
$$000
WGUS82 KTAE 041440
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST THU DEC 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-051440-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081209T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081208T2100Z.NO/
940 AM EST THU DEC 04 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM THURSDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY
AFTERNOON.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
WITHLACOOCHEE RIVER
VALDOSTA 13 16.9 THU 08 AM 15.9 15.1 14.3 13.6 12.1
$$000
WGUS82 KTAE 051550
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EST FRI DEC 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC185-061550-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.000000T0000Z.NO/
1050 AM EST FRI DEC 05 2008
THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM FRIDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.8 FEET BY TOMORROW
MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
WITHLACOOCHEE RIVER
VALDOSTA 13 15.3 FRI 10 AM 14.8 14.2 13.7 13.3 13.0
$$000
WGUS82 KTAE 061552
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 AM EST SAT DEC 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC079-071552-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/PINF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM EST SAT DEC 06 2008
FORECAST INFORMATION FOR
WITHLACOOCHEE RIVER NEAR PINETTA.
* AT 10:00 AM SATURDAY THE STAGE WAS 64.9 FEET.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 66.6 FEET TOMORROW EVENING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
WITHLACOOCHEE RIVER
PINETTA 79 64.9 SAT 10 AM 66.1 66.6 65.8 64.6 63.3
$$
GAC185-071552-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-081208T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081207T2100Z.NO/
1052 AM EST SAT DEC 06 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SATURDAY THE STAGE WAS 14.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
AFTERNOON.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
WITHLACOOCHEE RIVER
VALDOSTA 13 14.2 SAT 10 AM 13.3 12.4 11.9 11.5 11.2
$$000
WGUS82 KTAE 071557
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EST SUN DEC 07 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
WITHLACOOCHEE RIVER NEAR VALDOSTA AFFECTING LOWNDES COUNTY
...SIGNIFICANT RISES NEAR PINETTA...VALDOSTA...
ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC079-081556-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/PINF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1056 AM EST SUN DEC 07 2008
FORECAST INFORMATION FOR
WITHLACOOCHEE RIVER NEAR PINETTA.
* AT 10:00 AM SUNDAY THE STAGE WAS 65.3 FEET.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 65.7 FEET AFTER MIDNIGHT TOMORROW.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
WITHLACOOCHEE RIVER
PINETTA 79 65.3 SUN 10 AM 65.7 65.3 64.1 62.8 60.6
$$
GAC185-071626-
/O.CAN.KTAE.FL.W.0048.000000T0000Z-081208T0300Z/
/VDSG1.1.ER.081201T0905Z.081203T1130Z.081207T0802Z.NO/
1056 AM EST SUN DEC 07 2008
THE FLOOD WARNING IS CANCELLED FOR
THE WITHLACOOCHEE RIVER NEAR VALDOSTA.
* AT 10:30 AM SUNDAY THE STAGE WAS 12.4 FEET.
* FELL BELOW FLOOD STAGE AT 3:02 AM SUNDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.0 FEET BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FRANKLINVILLE AND LITTLE RIVER ROADS WILL FLOOD
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
WITHLACOOCHEE RIVER
VALDOSTA 13 12.4 SUN 10 AM 10.0 7.7 6.8 6.2 5.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Nov 30, 7:55 PM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 30, 7:55 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...RESENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EST SUN NOV 30 2008
.SYNOPSIS/UPDATE FOR TONIGHT...
00Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A HIGHLY AMPLIFIED
UPPER LEVEL PATTERN ACROSS NORTH AMERICA THIS EVENING. PATTERN IS
DOMINATED BY A VERY LARGE AND DEEP LONGWAVE TROUGH COVERING THE
EASTERN 2/3RDS OF THE NATION AND ANCHORED BY A CLOSED UPPER LOW
SPINNING NEAR CHICAGO. FARTHER UPSTREAM WE SEE LONG WAVE RIDING
ALONG THE PACIFIC COAST...HOWEVER OUR WEATHER OVER THE NEXT SEVERAL
DAYS WILL BE DOMINATED BY THE INFLUENCE OF THE MAIN DOWNSTREAM
TROUGH. UPPER LEVEL IMPULSE ROUNDING THE BASE OF THE MAIN TROUGH AND
SURFACE COLD FRONT THAT BROUGHT ALL THE RAIN/STORMS TO THE AREA THIS
WEEKEND ARE NOW PUSHING OFF THE SOUTHEAST COAST. SHOWERS ARE NOW
LIMITED TO FAR SOUTHEASTERN PORTIONS OF THE FORECAST AREA AND SHOULD
GENERALLY SEE A DRY OVERNIGHT PERIOD. BACK EDGE OF THE CLOUD SHIELD
HAS ALSO BEEN MAKING EASTWARD PROGRESS THE PAST FEW HOURS AND NOW IS
ALIGNED FROM AROUND TIFTON TO PERRY AND OFFSHORE INTO THE EASTERN
GULF OF MEXICO. WEST OF THIS LINE SKIES HAVE BECOME MOSTLY CLEAR.
LOW/MID LEVEL MOISTURE UNDER THE MAIN TROUGH AND RESULTING IN
ANOTHER AREA OF CLOUDS ACROSS CENTRAL/NORTHERN MS AND AL WILL MOVE
EAST THROUGH THE NIGHT BUT GENERALLY REMAIN TO THE NORTH OF A LINE
FROM DOTHAN TO ALBANY.
THEREFORE...THE REST OF THE NIGHT WILL FEATURE DECREASING CLOUDS
ALONG THE I-75 CORRIDOR/EASTERN FLORIDA BIG BEND WITH ANY LINGERING
SHOWERS ENDING. MOSTLY CLEAR SKIES CAN BE EXPECTED ELSEWHERE. A MUCH
COLDER AIRMASS IS CURRENTLY BEGINNING TO OVERSPREAD THE FORECAST
AREA ON WESTERLY WINDS THIS EVENING. THIS AIRMASS WILL TAKE CONTROL
THROUGH THE NIGHT WITH LOW TEMPERATURES FALLING INTO THE LOWER AND
MIDDLE 40S REGION-WIDE BY SUNRISE.
&&
.AVIATION...
THE CIGS ASSOCIATED WITH THE COLD FRONT WILL BE EAST OF OUR AREA BY
LATE THIS EVENING...WITH VFR CIGS/VIS EXPECTED AT ALL TERMINALS.
LOCAL VAD WIND PROFILES INDICATE WEST WINDS EXCEEDING 25 KT AT 1-2K
FT AGL...SO BRIEF PERIODS OF GUSTY WINDS WILL BE POSSIBLE FOR A FEW
HOURS AFTER SUNSET. STRONG WEST WINDS AROUND 15 KT (WITH GUSTS TO 25
KT) WILL DEVELOP BY MID TO LATE MONDAY MORNING...AND REMAIN STRONG
UNTIL SHORTLY BEFORE SUNSET. CIGS OF 10K FT WILL GRADUALLY DESCEND
TO ABOUT 5K FT BY SUNSET.
&&
.MARINE...
ROUGH CONDITIONS OVER THE FORECAST WATERS THIS EVENING WITH SOLID
SCA CONDITIONS ONGOING. BUOY OBSERVATIONS HAVE BEEN SHOWING
SUSTAINED WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS OVER THE PAST FEW HOURS AND THIS SHOULD CONTINUE THROUGH THE
OVERNIGHT INTO EARLY MONDAY MORNING. A FEW GUSTS UP TO AROUND GALE
FORCE ARE NOT OUT OF THE QUESTION ESPECIALLY THROUGH SUNRISE. BUOYS
ALSO REPORTING SEAS BETWEEN 10 AND 12 FEET WELL OFFSHORE THIS
EVENING AND COULD SEE WAVES PEAK A FEW FEET HIGHER THROUGH THE
NIGHT. TIME HEIGHT PLOTS INDICATE THE STRONGEST WINDS WILL BEGIN TO
DROP OFF LATER MONDAY MORNING INTO THE AFTERNOON AS THE BEST COLD
AIR ADVECTION ENDS. HOWEVER...STILL SHOULD NOT SEE WINDS DROP BELOW
ADVISORY LEVEL CRITERIA UNTIL EARLY TUESDAY MORNING.
COASTAL FLOODING TONIGHT AT THE HIGH TIDE CYCLE WILL BE POSSIBLE IN
THE STRONG WESTERLY FLOW ALONG THE TAYLOR AND DIXIE COUNTY COASTS.
EXPECT TIDES TO RUN AS MUCH AS 2 TO 3 FEET ABOVE NORMAL. THIS SHOULD
RESULT IN ONLY MINOR COASTAL FLOODING AND THE COASTAL FLOOD ADVISORY
REMAINS IN EFFECT UNTIL 15Z MONDAY MORNING.
&&
.SHORT TERM...(MONDAY THROUGH TUESDAY NIGHT).
INCREASING CLOUDS ARE EXPECTED ON MONDAY ALONG WITH BLUSTERY
CONDITIONS. WINDS SUSTAINING IN THE 20 TO 25 MPH RANGE WITH HIGHER
GUSTS WILL MAKE FOR A VERY COLD DAY. A LAKE WIND ADVISORY WILL
LIKELY BE ISSUED BY THE MID SHIFT TONIGHT.
A MORE POTENT UPPER DISTURBANCE WILL MOVE OVER THE REGION LATE
MONDAY AND INTO MONDAY NIGHT BRINGING ANOTHER SHOT AT PRECIPITATION.
THE NAM/GFS/EURO ARE ALL IN DECENT AGREEMENT ABOUT THE
INTENSITY...IF NOT THE EXACT TIMING...OF THIS DISTURBANCE. THE GFS
SEEMS TO BE THE BEST COMPROMISE AND WILL BE USED HERE. THE REGION
MONDAY EVENING WILL BE IN THE REAR OF A 160 KT UPPER LEVEL JET.
RATHER IMPRESSIVE QG FORCING WILL ALSO ACCOMPANY THIS SYSTEM. IT
APPEARS THAT PLENTY OF FORCING WILL OVERCOME ANY DRYNESS OF THE LOW
LEVELS AND LEAD TO AT LEAST MEASURABLE PRECIPITATION ACROSS THE
REGION. POPS IN THE 40 TO 50 PERCENT RANGE LOOK GOOD IN THE
SOUTHEAST PORTION OF THE CWA AT THIS TIME...TAPERING TO 20 PERCENT
IN THE NORTHWEST.
TIMING OF THIS SYSTEM MONDAY NIGHT IS QUITE CRUCIAL. GIVEN HOW COLD
THE AIRMASS WILL BE ACROSS THE NORTHERN GULF MONDAY NIGHT...IF THE
DISTURBANCE COMES IN A LITTLE LATER...MAINLY AFTER MIDNIGHT...THE
POTENTIAL WOULD EXIST FOR SOME FROZEN PRECIPITATION (LIKELY SNOW
PELLETS GIVEN THE PROFILE) TO ACCOMPANY ANY LIGHT RAIN. HOWEVER...BY
THE TIME PARTIAL THICKNESSES REACH THE NECESSARY VALUES TO SUPPORT
FROZEN PRECIPITATION (1000-850 MB LESS THAN 1300M AND 850-700 MB
LESS THAN 1540M) MUCH IF NOT ALL OF THE MOISTURE IS GONE. GIVEN THAT
THE MODELS ARE LEANING TOWARD A SLIGHTLY FASTER ARRIVAL OF THE
DISTURBANCE...WILL NOT PLACE ANY FROZEN PRECIPITATION IN THE
FORECAST. THUS..PRECIPITATION WILL LIKELY END BY 06-08Z TUESDAY
MORNING...WHEN SURFACE TEMPERATURES WILL STILL BE 38 DEGREES OR
WARMER.
HIGH PRESSURE WILL RAPIDLY MOVE IN ON TUESDAY YIELDING FREEZING
TEMPERATURES 29 TO 32 DEGREES INLAND BY WEDNESDAY MORNING.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY).
SURFACE HIGH PRESSURE WILL BE CENTERED JUST TO OUR EAST BY DAYBREAK
WEDNESDAY AND THIS SHOULD BE OUR COLDEST MORNING WITH BELOW FREEZING
TEMPERATURES EAST OF THE RIVER. THE NORMALLY COLDER LOCATIONS MAY
SEE MINIMUM TEMPS DIP INTO THE MID 20S. THE SURFACE HIGH WILL SLIDE
EAST AND OFF THE SOUTHEAST U.S. COAST ON WEDNESDAY AS THE NEXT COLD
FRONT APPROACHES FROM THE WEST. THIS FRONT IS FORECAST TO WEAKEN AS
IT PUSHES THROUGH THE LOCAL REGION ON THURSDAY AND WILL SHOW JUST A
SLIGHT POP FOR ALL ZONES. HIGH PRESSURE BUILDING IN THE WAKE OF THE
FRONT WILL BE CENTERED ACROSS THE TENNESSEE VALLEY FRIDAY AND MOVE
EAST TO THE MID ATLANTIC STATES SATURDAY. A FEW LOCATIONS MAY
BRIEFLY DROP BELOW FREEZING SATURDAY MORNING AND TEMPERATURES WILL
BE BELOW NORMAL DURING THE ENTIRE EXTENDED
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 43 60 32 55 30 / 10 10 40 0 0
PANAMA CITY 45 64 40 57 38 / 10 10 30 0 0
DOTHAN 41 57 34 54 32 / 10 10 10 0 0
ALBANY 42 58 35 53 30 / 10 10 10 0 0
VALDOSTA 44 60 34 55 30 / 10 10 40 5 0
CROSS CITY 45 67 34 60 30 / 30 20 50 5 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 7 PM EST /6 PM CST/ MONDAY FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.
COASTAL FLOOD ADVISORY UNTIL 10 AM EST MONDAY FOR THE FOLLOWING
ZONES: DIXIE...TAYLOR.
GM...SMALL CRAFT ADVISORY UNTIL 2 PM EST TUESDAY FROM DESTIN TO THE
SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES.
&&
SYNOPSIS/UPDATE/MARINE...MROCZKA
AVIATION...FOURNIER
PREVIOUS DISCUSSION...GODSEY/BARRYHazardous weather outlook, Nov 30, 5:27 AM EST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 AM EST SUN NOV 30 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-011030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 527 AM EST SUN NOV 30 2008 /427 AM CST SUN NOV 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS EFFECT UNTIL NOON EST FOR MOST OF FL BIG BEND AND PORTIONS OF S/CNTRL GA. ...HIGH SURF ADVISORY FOR THE BEACHES OF WALTON...BAY...GULF...AND FRANKLIN COUNTIES... ...COASTAL FLOOD WATCH FOR TAYLOR AND DIXIE COUNTY COASTLINES... ...SMALL CRAFT ADVISORY IN EFFECT... A COLD FRONT AND SQUALL LINE WILL MOVE EAST ACROSS THE FORECAST AREA TODAY BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND POSSIBLY A TORNADO...ESPECIALLY ACROSS THE EASTERN BIG BEND AND SOUTH CENTRAL GEORGIA THIS MORNING. HEAVY RAIN IS ALSO POSSIBLE THIS MORNING. RAINFALL AMOUNTS WILL GENERALLY BE 1 TO 2 INCHES...BUT LOCAL AMOUNTS UP TO 4 INCHES ARE POSSIBLE...WHICH COULD CAUSE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. RAIN CHANCES WILL SLOWLY TAPER OFF FROM WEST TO EAST BY THIS EVENING AS THE COLD FRONT EXITS THE AREA TO THE EAST. STRONG ONSHORE WINDS WILL CAUSE TIDES OF 1 TO 2 FEET ABOVE NORMAL ALONG PORTIONS OF THE NORTHEAST GULF COAST...AS WELL AS HIGH WINDS AND SEAS AND DANGEROUS RIP CURRENTS. BEHIND THE FRONT...MARINE WINDS AND SEAS WILL RAPIDLY DETERIORATE CREATING HAZARDOUS MARINE CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...A FEW LINGERING SHOWERS OR DRIZZLE REMAINS POSSIBLE ON MONDAY. OTHERWISE HIGH PRESSURE WILL BUILD EAST INTO THE LOCAL REGION. EXPECT CLEARING SKIES AND A MUCH DRIER AND COOLER AIRMASS THROUGH MIDWEEK. TEMPERATURES ARE FORECAST TO DROP BACK DOWN TO AROUND FREEZING POSSIBLY MONDAY NIGHT AND ESPECIALLY TUESDAY NIGHT...THEN GRADUALLY TREND BACK TO NORMAL INTO THE WEEKEND. SPOTTER INFORMATION STATEMENT... SPOTTER ARE ACTIVATED...AND SHOULD MONITOR THE WEATHER... ESPECIALLY THIS MORNING AND ACROSS THE TORNADO WATCH AREA. REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 850 942-8833 (35) FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:36 PM EST | River Flood Warning | TAE | Lee | 51 hr |
| Dec 1, 3:43 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 13 hr |
Nearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.